# SDR DALA2021032501775

- Difficulty date: March 24, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,242 hours, 30,881 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Gouged
- Location: Nr 2 Slat Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 GOUGE TRAILING EDGE SLAT 2 BELL END INBOARD SIDE ON LH WING. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER A320 SRM 57-43-21. (1763784)
